MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K - FGI
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The rns neurostimulator (model rns-320) reached end of life (eol) 3.3 years after initial implant (b)(6) 2019.Battery life expectancy is usually 6.0 - 12.4 years with typical use.With medium stimulation and detection settings the battery is estimated to last 10.8 years.The patient underwent a neurostimulator replacement on (b)(6) 2022.The device was returned and investigated by neuropace.When compared to expected battery plot behavior, the battery plot curve of the explanted device was observed to be discharging at an abnormally fast rate.The shape of the discharge curve was normal, except for downward spikes.
 
Additional Manufacturer Narrative

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
MDR Report Key16769934
Report Number3004426659-2023-00016
Device Sequence Number17751530
Product Code PFN
UDI-Device Identifier00855547005267
UDI-Public010085554700526717191115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRNS-320-K - FGI
Device Catalogue Number1007694
Device Lot Number27149-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale